What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Mar 5, 12:45 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 5, 12:45 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1245 PM EST Wed Mar 5 2025
.SYNOPSIS...
A dynamic system and its associated strong cold front bring
widespread showers later this morning and the potential for a
few strong to severe thunderstorms this afternoon into this
evening. Dry weather returns to end the week as high pressure
settles south of the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1115 AM EST Wednesday...
Key Messages:
- Severe Thunderstorm Watch now in effect for most of the region
excluding SE VA/NE NC.
- A strong cold front will move through the area this late
morning/early afternoon bringing gusty winds, widespread showers and
storms, and likely some strong to severe storms. Damaging winds are
the main threat, but a few tornadoes cannot be ruled out.
A strong surface low pressure system (~980 mb) centered over the
Great Lakes will push an associated front through the area this
morning into this afternoon. The upper level trough axis has begun
taking on a negative tilt as the cold front reaches the doorstep of
the CWA. The associated cold front will bring a line of widespread
showers and storms with strong gusts and embedded strong to severe
thunderstorms from the west to the east.
A Severe Thunderstorm Watch is now in effect for the majority of the
FA including the Eastern Shore and metro Richmond west until 6 PM.
SE VA/NE NC remains out of the Severe Thunderstorm Watch as this
area is expected to have higher instability and low level shear,
which will increase the tornado threat. Per SPC mesoscale
discussion, this will likely result in a Tornado Watch within the
next few hours. Strong winds and potentially severe storms with
possible embedded tornadoes are expected to impact SE VA/NE NC after
2 PM today. A Wind Advisory remains in effect for coastal SE VA/NE
NC including Hampton Roads and the Eastern Shore with gusty S winds
of 35-45 mph likely outside of any convection, with locally higher
gusts possible.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 345 AM EST Wednesday...
Key Messages:
- Clearing and cooler for Thursday, with breezy conditions
continuing through Thursday evening on gusty NW winds.
- Dry and Milder but still a bit breezy on Friday.
Clearing out and cooler for Thursday behind the front, with
highs in the mid-upper 50s, under a partly sunny sky.
Thicknesses don't fall very far Thursday, owing to a well-mixed
boundary layer on still-gusty westerly/northwest winds gusting
to 25- 30 mph, 30-35 mph on the Eastern Shore. A little milder
Friday with highs in the upper 50s to around 60 F. SW winds will
be less than Friday, but could still be gusty to around 20-25
mph.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 AM EST Wednesday...
Key Messages:
- Milder conditions continue Saturday, before turning slightly
cooler again Sunday.
- A small chance of rain remains across the southern half of the
area for expected Sunday, but latest trends have been for
little more than increasing clouds and drier weather.
- Warming up next week, with highs well above normal by the
middle of next week.
A weak low and shortwave aloft passes north of the area Friday
night into early Saturday, with increased cloudiness. EPS/GEFS
both take another southern stream system quickly across the
southern tier of the CONUS early Sat, with the GEFS/GFS,
EPS/ECMWF, and GEPS/CMC solutions all in decent agreement now
with the moisture staying suppressed to our S. Still, will
maintain slight to low-end chance PoPs for now, but expect
little more than some increasing clouds Sat night and early
Sunday, with clearing for later Sun and Mon. For temperatures,
mid- upper 60s are expected Saturday, cooling back into the 50s
Sunday and Monday behind the associated cold front. Overnight
lows in the 30s and 40s. Another warmup is likely early next
week, as mild high pressure builds to the west toward the local
area. Highs climb back into the 60s to near 70 Mon/Tue, with
majority of guidance showing highs in the 70s by Wed ahead of
the next system, which approaches for late next week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 1245 PM EST Wednesday...
Conditions continue to quickly deteriorate from west to east
through the afternoon as a line of strong/severe storms along
and ahead of a cold front moves through. Included TEMPO groups
for all terminals varying by an hour or so the further east you
go. Generally looks like the heaviest rain and wind threat will
be between 18-23Z. Gusts up to 45-55kt will be possible with
the line of heavier rain/storms. Diminished CIGS/VIS are also
expected within the line. Outside of convection, southerly wind
gusts have increased to 30 to 35 knots, with gusts of up to
40-45 knots happening near SBY and ORF. These will continue
until the line moves through. Strong low level wind shear with a
height of FL020 from the south between 45-60kt will persist
mainly for RIC and east to the coast as a strong low-level jet
sets up over the area. This should diminish from west to east
by 02Z. Line of storms should be pushing off the coast after
00Z/7pm this evening. Prevailing CIGs look to remain
predominately VFR to occasionally high-end MVFR, though some
short-lived IFR CIGs cannot be ruled out this evening along the
coast. Winds will gradually subside AOB 10-15kt after 00Z,
becoming W/NW overnight.
Outlook: Clearing out Thursday and Friday, with gusty W-NW
winds again Thursday afternoon and evening. Thereafter, VFR
conditions will prevail through the weekend.
&&
.MARINE...
As of 345 AM EST Wednesday...
- Gale Warnings are in effect for the majority of the local
waters this morning through this evening.
- Small Craft Advisories are in place for the Rivers this
morning through the evening.
- Gale Watches have been issued for late Thursday afternoon
into Thursday night for the Chesapeake Bay and ocean north of
the Virginia North Carolina border.
Early morning weather analysis shows a 1024mb high pressure just
centered off the North Carolina coast and a strong 982mb low
pressure system just centered over northeastern Missouri. Over the
past couple of hours the pressure gradient from these two system
have tighten even more allowing winds to increase out of the south.
Across the local waters winds are between 10 to 15 kt sustained with
some isolated higher elevated sites recording sustained winds
between 15 to 20 kt. Gusts across all waters this morning are
between 15 to 25 kt. Seas this morning have begun to increase in
wave heights as local buoy observations are reading between 3 to 4
ft across the seas and 1 to 2 ft across the bay. Over the course of
the day the strong low pressure system will continue to lift
northeast towards the Great Lakes region. The pressure gradient from
both the high and low pressure will tighten through the day
assisting in creating stronger winds. A southerly LLJ (40 to 50 kt)
is already in place this morning and will increase to 60 to 70 kt by
this afternoon. Southeasterly to southerly winds will remain in
place through much of the day ahead of the cold front. Given the
strong synoptics and pressure gradients in place winds are expected
to increase today to 25 to 30 kt with gusts between 35 to 40 kt.
Typically with these southerly wind events winds tend to
under perform with the lack of mixing due to the cold SST. However,
given the strong synoptics in place winds will be able to make it
down to the surface giving way to Gale conditions across the
majority of the local waters. Gale Warnings are in effect from this
morning and into this evening. Across the Rivers there was not high
enough confidence in Gale conditions and SCA have been issued for
the upper James, York, and Rappahannock rivers with winds between 20 to
25 kt and gusts upwards of 30 kt. Seas build to 6-8ft nearshore to 8-
11ft offshore Today, with 3-5ft waves in the bay. Seas remain
elevated tonight, with waves in the bay subsiding to 2-3ft
overnight.
Winds will slowly diminish early Thursday morning before ramping back
up again by Thursday afternoon. A secondary cold front will push
through the area and will usher in cooler and drier air across the
region. With CAA and drier air decent mixing will occur allowing
winds to increase to 25-30kt with gusts to 35- 40kt across the bay
and the ocean zones north of the VA/NC border. There is high enough
confidence with in the forecast that Gale watches have been put in
place for those zones Thursday night into Friday. After the front
passes through the pressure gradient will weaken bringing Sub-SCA
conditions across the local waters this weekend. Seas Thursday into
Friday will be lower but will still be between 3 to 5 ft across the
bay and 4 to 6 ft across the open ocean.
&&
.TIDES/COASTAL FLOODING...
Winds will continue to increase out of the south throughout day.
These strong winds will help push water up into the northern
portions. With the latest model guidance combined with the
strong winds nuisance shallow flooding is possible across
Dorchester county this afternoon and into the evening during
high tide. With Cambridge expecting to hit action stage and
Bishops Head is expected to hit minor a Coastal Flood statement
has been issued between 20z today to 2z Thursday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory until 6 PM EST this evening for MDZ021>025.
NC...Wind Advisory until 6 PM EST this evening for NCZ015>017-031-
032-102.
VA...Wind Advisory until 6 PM EST this evening for VAZ095-097>100.
MARINE...Gale Warning until 1 AM EST Thursday for ANZ630>632-634-638-
650-652-654-656-658.
Gale Watch from Thursday afternoon through late Thursday night
for ANZ630>632-634-654-656.
Gale Warning until 7 PM EST this evening for ANZ633.
Small Craft Advisory until 10 PM EST this evening for
ANZ635>637.
Gale Watch from Thursday afternoon through Friday morning for
ANZ650-652.
&&
SYNOPSIS...SW
NEAR TERM...KMC/MAM
SHORT TERM...MAM
LONG TERM...MAM
AVIATION...MAM/JKP
MARINE...AJZ/HET
TIDES/COASTAL FLOODING...HETHazardous weather outlook, Mar 5, 1:12 PM EST, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
112 PM EST Wed Mar 5 2025
VAZ064-075>086-511>522-061815-
Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
112 PM EST Wed Mar 5 2025
...SEVERE THUNDERSTORM WATCH 27 IN EFFECT UNTIL 6 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, north central Virginia, south
central Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ048-060>062-065>069-509-510-061815-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa-
112 PM EST Wed Mar 5 2025
This Hazardous Weather Outlook is for central Virginia and south
central Virginia.
.DAY ONE...This afternoon and tonight.
Wind gusts up to 35-45 mph are possible through this afternoon.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015>017-031-032-VAZ095-097-098-061815-
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Norfolk/Portsmouth-Chesapeake-Virginia Beach-
112 PM EST Wed Mar 5 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 8 PM EST THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>014-030-VAZ087>090-092-093-096-523>525-061815-
Northampton-Hertford-Gates-Bertie-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Suffolk-York-Newport News-
Hampton/Poquoson-
112 PM EST Wed Mar 5 2025
...TORNADO WATCH 28 IN EFFECT UNTIL 8 PM EST THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>025-VAZ099-100-061815-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
112 PM EST Wed Mar 5 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 27 IN EFFECT UNTIL 6 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-061815-
Eastern Currituck-
112 PM EST Wed Mar 5 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 8 PM EST THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 5, 1:54 PM EST, 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
154 PM EST Wed Mar 5 2025
MDZ021-051945-
Dorchester MD-
154 PM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 245 PM
EST...
At 154 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Londontowne to near Breezy Point to near White
Point Beach. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Strong thunderstorms will be near...
Taylors Island around 210 PM EST.
University Of Maryland Center For Environmental Studies around 235
PM EST.
Other locations impacted by these storms include Madison, Brookview,
Eldorado, Andrews, Hoopersville, Hudson, Crocheron, Church Creek,
Wingate, and Lloyds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
southeastern Maryland.
&&
LAT...LON 3864 7571 3824 7595 3823 7596 3837 7597
3820 7606 3825 7618 3839 7623 3831 7624
3833 7624 3832 7625 3831 7625 3849 7634
3854 7620 3854 7628 3863 7629 3857 7603
3870 7590
TIME...MOT...LOC 1854Z 230DEG 31KT 3892 7659 3856 7649 3821 7658
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EISpecial weather statement, Mar 5, 2:01 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
201 PM EST Wed Mar 5 2025
VAZ075>078-083-085-517>522-051945-
Western King and Queen VA-New Kent VA-Western King William VA-
Middlesex VA-Northumberland VA-Richmond VA-Westmoreland VA-
Eastern King William VA-Western Essex VA-Lancaster VA-
Eastern Essex VA-Eastern King and Queen VA-
201 PM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL KING AND QUEEN...
NORTHWESTERN MIDDLESEX...NORTHWESTERN NORTHUMBERLAND...RICHMOND...
NORTHWESTERN NEW KENT...SOUTHEASTERN WESTMORELAND...CENTRAL KING
WILLIAM...SOUTHEASTERN ESSEX AND NORTHWESTERN LANCASTER COUNTIES
THROUGH 245 PM EST...
At 201 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tall Timbers to near King William.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Strong thunderstorms will be near...
Stevensville, Millers Tavern, Tappahannock, Hague, Coles Point,
King William, Dunnsville, and Warsaw around 205 PM EST.
Other locations impacted by these storms include Threeway, Upright,
Mount Holly, Ino, Dragonville, Tidewater, Lyells, Crouch, Palls, and
Kennard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
central, eastern and east central Virginia.
&&
LAT...LON 3815 7661 3811 7660 3807 7653 3804 7652
3781 7660 3779 7663 3779 7661 3776 7662
3753 7722 3754 7723 3760 7717 3760 7714
3766 7711 3767 7714 3766 7715 3767 7715
3813 7686 3816 7670
TIME...MOT...LOC 1901Z 217DEG 35KT 3821 7653 3768 7707
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EILocal storm report, Mar 5, 2:11 PM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
211 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM Tstm Wnd Dmg 2 WNW Dumbarton 37.61N 77.53W
03/05/2025 Henrico VA Broadcast Media
Large tree down near the intersection of
Biscayne and Capehart Rd. Time estimated.
&&
EISpecial weather statement, Mar 5, 2:35 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
235 PM EST Wed Mar 5 2025
VAZ080>083-088-090-513-514-516-052015-
Charles City VA-New Kent VA-Western Chesterfield VA-Prince George VA-
Dinwiddie VA-Sussex VA-Eastern Henrico VA-James City VA-
Eastern Chesterfield (Including Col. Heights) VA-
235 PM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHESTERFIELD...
CHARLES CITY...PRINCE GEORGE...WESTERN NEW KENT...SOUTHEASTERN
HENRICO...NORTHWESTERN SUSSEX...EASTERN DINWIDDIE AND WEST CENTRAL
JAMES CITY COUNTIES...THE CITY OF COLONIAL HEIGHTS...THE CITY OF
HOPEWELL AND THE CITY OF PETERSBURG THROUGH 315 PM EST...
At 234 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sutherland to near Carson to near Jarratt.
Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
Strong thunderstorms will be near...
Ettrick, Chester, Matoaca, Colonial Heights, Fort Gregg-Adams,
Virginia State University, Petersburg, Stony Creek, and Carson
around 240 PM EST.
Prince George and Hopewell around 245 PM EST.
Jordans Point and Disputanta around 250 PM EST.
Garysville around 255 PM EST.
Burrowsville, Adkins Store, and Charles City around 300 PM EST.
Claremont, Ruthville, Roxbury, and Providence Forge around 305 PM
EST.
Other locations impacted by these storms include Taylors Corner,
Chickahominy Shore, Wayside, Birchett Estate, Addison, Mountcastle,
Elko, Jordan Point Country Club, Wharfs Store, and Petersburg
National Battlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EST for southeastern
Virginia.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
central, south central and east central Virginia.
&&
LAT...LON 3758 7711 3735 7681 3724 7697 3723 7701
3721 7701 3719 7707 3685 7753 3685 7756
3700 7758 3724 7768 3726 7765 3729 7767
3728 7769 3731 7771
TIME...MOT...LOC 1934Z 236DEG 46KT 3721 7751 3702 7747 3687 7745
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WraySpecial weather statement, Mar 5, 2:45 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
245 PM EST Wed Mar 5 2025
VAZ075>078-085-520-522-052030-
Middlesex VA-Northumberland VA-Richmond VA-Westmoreland VA-
Lancaster VA-Eastern Essex VA-Eastern King and Queen VA-
245 PM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL KING AND QUEEN...
NORTHWESTERN MIDDLESEX...NORTHUMBERLAND...RICHMOND...SOUTHEASTERN
WESTMORELAND...SOUTHEASTERN ESSEX AND NORTHERN LANCASTER COUNTIES
THROUGH 330 PM EST...
At 245 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Newland to Sharps to near King And Queen
Court House. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Strong thunderstorms will be near...
Haynesville, Hague, Farnham, Sharps, King And Queen Court House,
Center Cross, and Warsaw around 250 PM EST.
Jamaica, Callao, Kinsale, and Robley around 255 PM EST.
Lewisetta and Morattico around 300 PM EST.
Heathsville around 310 PM EST.
Other locations impacted by these storms include Lottsburg, Threeway,
Avalon, Brook Vale, Reedville, Belle Isle State Park, Lyells,
Westmoreland, Dodlyt, and Erica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
eastern and east central Virginia.
&&
LAT...LON 3811 7660 3807 7653 3802 7651 3802 7647
3797 7641 3795 7634 3789 7624 3789 7620
3780 7624 3764 7686 3766 7688 3766 7691
3769 7692 3781 7685 3790 7687 3794 7685
3800 7688 3815 7663 3815 7661
TIME...MOT...LOC 1945Z 225DEG 50KT 3803 7680 3784 7674 3760 7691
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EISpecial weather statement, Mar 5, 2:46 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
246 PM EST Wed Mar 5 2025
MDZ021-022-052030-
Dorchester MD-Wicomico MD-
246 PM EST Wed Mar 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WICOMICO AND
DORCHESTER COUNTIES THROUGH 330 PM EST...
At 246 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wye Mills to University Of Maryland Center
For Environmental Studies to near Saint Inigoes Creek. Movement was
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Strong thunderstorms will be near...
University Of Maryland Center For Environmental Studies and
Cambridge around 250 PM EST.
Secretary around 300 PM EST.
Hurlock around 310 PM EST.
Other locations impacted by these storms include Galestown,
Wetipquin, Brookview, Eldorado, Andrews, Honga, Church Creek,
Wingate, Mardela Springs, and Woolford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
southeastern Maryland.
&&
LAT...LON 3869 7576 3846 7565 3828 7590 3836 7587
3835 7590 3823 7597 3824 7597 3835 7596
3837 7601 3816 7609 3827 7607 3831 7612
3826 7617 3823 7614 3823 7615 3838 7627
3837 7628 3860 7617 3857 7603 3870 7590
TIME...MOT...LOC 1946Z 235DEG 26KT 3893 7602 3857 7612 3811 7642
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EI